Anar Adiloğlu Nabiev, Ekrem Savaş, Mehmet Gürdal

DOI Number
First page
Last page


In this paper we have introduced the I-localized and the I^{∗}-localized sequences in metric spaces and investigate some basics properties of the I-localized sequences related with I-Cauchy sequences. Also we have obtained some necessary and sufficient conditions for the I-localized sequences to be an I-Cauchy sequences. It is also defined uniformly the I-localized sequences on metric spaces and its relation with I-Cauchy sequences has been  obtained.


I-Cauchy sequences; I-localized sequences; I*-localized sequences

Full Text:



H. Busemann: The geometry of geodesics, Dover Publications, New York, USA, 2005.

M. Gürdal, A. S ¸ahiner and I. Ac ¸ık: Approximation theory in 2-Banach spaces, Nonlinear Anal., 71(5-6) (2009), 1654–1661.

J. L. Kelley: General Topology, Springer-Verlag New York, 1955.

P. Kostyrko, M. Macaj and T. Salat: I-Convergence, Real Anal. Exchang, 26 (2000), 669–686.

P. Kostyrko, M. Macaj, T. Salat and M. Sleziak: I-Convergence and Extremal I-Limit Points, Math. Slovaca, 55 (2005), 443–464.

C. Kuratowski: Topologie I, PWN Warszawa, 1958.

L. N. Krivonosov: Localized sequences in metric spaces, Izv. Vyssh. Uchebn. Zaved Mat., 4 (1974), 45–54.

A. Nabiev, S. Pehlivan and M. Gürdal: On I-Cauchy sequences, Taiwanese J. Math., 11 (2007), 569–566.

A. A. Nabiev, E. Savas ¸ and M. Gürdal: Statistically localized sequences in metric spaces, J. Appl. Anal. Comp., 9(2) (2019), 739–746.

F. Nuray, U. Ulusu and E. Dündar: Lacunary statistical convergence of double sequences of sets, Soft Computing, 20(7) (2016), 2883–2888.

E. Savas ¸ and M. Gürdal: Certain summability methods in intuitionistic fuzzy normed spaces, J. Intell. Fuzzy. Syst., 27(4) (2014), 1621–1629.

E. Savas ¸ and M. Gürdal: Ideal Convergent Function Sequences in Random 2-Normed Spaces, Filomat, 30(3) (2016), 557–567.

A. S ¸ahiner, M. Gürdal and T. Yi˘ git: Ideal convergence characterization of the completion of linear n-normed spaces, Comput. Math. Appl., 61(3) (2011), 683–689.

S. Yegül and E. Dündar: Statistical convergence of double sequences of functions and some properties in 2-normed spaces, Facta Univ. Ser. Math. Inform. 33(5) (2018), 705–719.

DOI: https://doi.org/10.22190/FUMI2002459N


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)